Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Taken antibiotics for kidney infection, painful. Need help

since 2008 i am having kidney infection . my weight is 95kg. i have been taking different kind of antibiotics by my doctors instructions. Though some times i do self medication . but since that 2007 up till to date, i have never spent more than two weeks WITHOUT pains. i did differnt types of test, from urine culture to IVU exray. the urine culture always says stapp. coccus bacteria. please i need your help doctors.
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Nephrologist 's  Response
Let me assure you that you are not ahving urine infection so stop taking antibiotics immediately.
I want some more information from you-
1. are you a male/female?
2. Do you hace Diabetes mellitus?
3. Have you undergone any urinary tract instrumentation?
Most likely the problem appears to be that of iincoordinated activity of your urinary tract or that of Interstitial cys
Answered: Thu, 25 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor